# SDR QXEA200400255

- Difficulty date: March 31, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 12,645 hours, 17,990 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Part serial: 846
- Condition: Failed
- Location: Landing Gear
- Part time: 12,645 hours, 17,990 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

YVR - FLIGHT 2124 - THE CREW PERFORMED A MISSED APPROACH WHEN AFTER SELECTING THE GEAR DOWN, THE GEAR FAILED TO RETRACT.  THE GEAR WAS LOWERED WITH THE ALTERNATE EXTENSION.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
